# SDR A6WA201643897

- Difficulty date: May 18, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 31,235 hours, 30,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 CLIP LBL 36 IS CRACKED.
